# SDR SWIA2019100346401

- Difficulty date: September 25, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 42,986 hours, 36,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN LIFTS UP AT THE CABLE PULLEY ATTACH AREA WHEN ASSIST MOTOR IS USED TO LIFT DOOR (C-CHECK) RO: 09/29/2019 PERFORMED PERMANENT REPAIR TO PAX DOOR INNER SKIN IAW REO. NO DEFECTS NOTED.
